# SDR IXXA090060O

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 82,945 hours, 33,371 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt A/C Pack
- Part time: 82,945 hours, 33,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RT BLEED VALVE'S DO NOT SHUT OFF INDIVIDUALLY, BUT WHEN THEY ARE SHUT OFF PRESSURE DROP'S TO 10 PSI, MANIFOLD TEMP IS 10 TO 20 DEGREE CELSIUS, RT PACK SEEMS TO BE INOPERATIVE.  THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX CLEANED CONNECTOR AT RT PACK. OPS CHECK GOOD IAW MM 21-55-0.  ACFT WAS RETURNED TO SERVICE.
